# SDR USAA2009121593342

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 37,657 hours, 14,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - EMERGENCY AISLE LIGHT LENS MISSING AT ROW 7L.  MAINTENANCE INSTALLED NEW LENS AT ROW 7L.
